U.S. doctors online nowAsk doctors free
A 45-year-old member asked:

I took my first dose of lisinopril last nite. my vision is blurry today when i stand. is this normal?

1 doctor answer2 doctors weighed in
Dr. Rebecca Dale
Ophthalmology 22 years experience
Check blood pressure: The association with standing sounds like orthostatic hypotension--low blood pressure that occurs with standing and can make you feel lightheaded and give visual symptoms. Check your blood pressure and call your prescribing doctor to discuss with them, they may recommend further evaluation and checking blood pressure lying down and after standing for 3 min in the office.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 45-year-old member asked:

I took my first dose of lisinopril/hydrochlorothiazide last nite. My vision is blurry today. Is this related?

1 doctor answer1 doctor weighed in
Dr. John Gillespie
Ophthalmology 42 years experience
Blurry vision, drug: Effects of blood pressure drugs can affect the eyes, but the ones you are on are probably due to the positional change on your blood pressure such as a feeling of lightheaded upon standing. These are usually short term but report to your prescribing doctor asa dose adjustment might be needed.
Last updated Mar 20, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.